i am the only one working, and my husband(also on methadone) have 2 kids to support- but I can't afford it anymore-its taking too much away
This question has also been asked and answered here: Methadone Withdrawal - Want to get off Methadone but wondering the best way?
Have you weened down??? You need to ween down no more than 10% every 4-6 weeks or you will suffer like you never suffered before.
Jumping off methadone is not like going through a week of sickness from morphine or heroin. You will suffer for months and months and have severe back and leg pains... Please, do it the right way or you will surely relapse..Good luck... Dave
Even if you ween down you still suffer from withdrawl symptoms try taking vitamin C it helps but you have to take alot of it also you won't be able to sleep if you have a doctor then ask him for (neurotin)i'm pretty sure thats spelled right ,anyways,that helps with the leg cramps and the sleeping problems the vitamin C helps with energy also lots of vitamin B try it...
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Detox cold turkey 95 mg off methadone, only option left, so acepting this we need advice, tips help!
Posted 15 May 2010 • 4 answers
Posted 13 Jun 2010 • 4 answers
Posted 2 Dec 2011 • 14 answers
Posted 24 Feb 2012 • 4 answers